Maps between p-completions of the Clark-Ewing spaces X(W,p,n)
Théorie de l'homotopie, Astérisque no. 191  (1990), p. 269-284
@incollection{AST_1990__191__269_0,
     author = {Wojtkowiak, Zdzislaw},
     title = {Maps between $p$-completions of the Clark-Ewing spaces $X(W,p,n)$},
     booktitle = {Th\'eorie de l'homotopie},
     editor = {Miller H.-R. and Lemaire J.-M. and Schwartz L.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {191},
     year = {1990},
     pages = {269-284},
     zbl = {0722.55006},
     mrnumber = {1098975},
     language = {en},
     url = {http://www.numdam.org/item/AST_1990__191__269_0}
}
Wojtkowiak, Zdzislaw. Maps between $p$-completions of the Clark-Ewing spaces $X(W,p,n)$, in Théorie de l'homotopie, Astérisque, no. 191 (1990), pp. 269-284. http://www.numdam.org/item/AST_1990__191__269_0/

1. J. F. Adams, Z. Mahmud, Maps between classifying spaces, Inventions Math. 35 (1976), 1-41. | Article | MR 423352 | Zbl 0306.55019

2. J. F. Adams, C. W. Wilkerson, Finite H-spaces and algebras over the Steenrod algebra, Annals of Mathematics 111 (1980), 95-143. | Article | MR 558398 | Zbl 0404.55020

3. J. F. Adams, Z. Wojtkowiak, Maps between p-completed classifying spaces. Proceedings of the Royal Society of Edingburgh, 112 A (1989), 231-235. | Article | MR 1014652 | Zbl 0694.55014

4. J. Aguadé, Computing Lannes T functor. Israel Journal of Mathematics, Vol. 65, No. 3, 1989, 303-310. | Article | MR 1005014 | Zbl 0686.55013

5. A. Clark, J. Ewing, The realization of polynomial algebras as cohomology rings, Pacific Journal of Mathematics vol. 50, No. 2, 1974, 425-434. | Article | MR 367979 | Zbl 0333.55002

6. W. G. Dwyer, H. R. Miller, C. W. Wilkerson, The Homotopic Uniqueness of BS 3 , in "Algebraic Topology Barcelona 1986," L.N. in Math. 1298, Springer- Verlag, 1987, pp. 90-105. | MR 928825 | Zbl 0654.55015

7. W. G. Dwyer, A. Zabrodsky, Maps between classifying spaces, in "Algebraic Topology Barcelona 1986," L.N. in Math. 1298, Springer-Verlag, 1987, pp. 106-119. | MR 928826 | Zbl 0646.55007

8. J. R. Hubbuck, Mapping degrees for classifying spaces I, Quart. J. Math. Oxford (2) 25 (1974), 113-133. | Article | MR 356050 | Zbl 0292.55018

9. J. Lannes, Sur la cohomologie modulo p des p-groupes abéliens élémentaires, in "Homotopy Theory" Proc. of the Durham Symposium 1985, Cambridge University Press pp. 97-116. | MR 932261 | Zbl 0654.55013

10. H. Miller, The Sullivan conjecture on maps from classifying spaces, Annals of Math. 120 (1984), 39-87. | Article | MR 750716 | Zbl 0552.55014

11. C. Wilkerson, Lambda-rings, binomial domains and vector bundles over CP(), Communications in Algebra 10 (3) (1982), 311-328. | Article | MR 651605 | Zbl 0492.55004

12. Z. Wojtkowiak, Maps from Bπ into X, Quart. J. Math. Oxford (2) 39 (1988), 117-127. | Article | MR 929800 | Zbl 0656.55012

13. Z. Wojtkowiak, Maps between p-completed classifying spaces II. | Article | Zbl 0736.55013

14. A. Zabrodsky, Maps between classifying spaces, p-groups and tori. | Zbl 0735.55011

15. A. Zabrodsky, Maps between classifying spaces. | Article | Zbl 0735.55011